Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Respiratory Diseases
Health Discussion Forum

 What's is spastic parapherisis?
It is a disease....


 my friends mom is sick...?
and her symtoms are runny nose, headache, sore throat, serious coughing, and maybe some diherrea. what could she have? is it serious?

btw her mom is 48...


 2 weeks back i went to see a doctor as i was having breathing probs?
she said i was having something kind of GERD and gave zantac tablets for 1 month now i am feeling better but sometimes am getting chest pain on my right side (aftre deep breathing and exhaling out)<...


 does anybody else suffer from churg strauss , i have recentley been diagnosed as maybe having this !?
was wondering if anybody could tell me how they are coping , what symptoms they have , just somebody to talk to about it would be nice ! thanks in ...


 I cant breath from left side of NOSE?
I am 28 year old my problem is that i cant breath from left side of nose , the left side bone is little bit bigger than right side.I face this problem a year back.I cant sleep on my right side i feel ...


 i'm trying to give up smoking....any advice..tips...goodwill messages...im struggling xx?
im trying to give up smoking everything i.e doobys if ya catch me drift and ciggies please help!! thanks:)...


 What does the cilia and mucus in your airway passage do?
HELP!...


 How does the skeletal muscles tie in with respiratory system?

Additional Details
I need to how the skeletal muscles help with the respiratory system....


 when the test your blood can they detect steroids from an inhaler?
i know its a stupid question but i need to know O: plz :D...


 My mom had a weird lung sickness. Now her finers tingle and the finernails are swollen. What's up?
First she had a really bad lung problem...doctor labelled it as interstitial lung disease, gave some meds. The steroids made her worse, but finally after doing from a doc-in-a-box, to this guy in ...


 who makes more money? A respiratory therapist or x-ray technician.?
...


 Help please, my left lung hurt this afternoon...?
I was taking a deep breath and suddenly my bottom part of my left lung hurt so bad, I think it's more of pain on my lower ribs than it is my lung. I tried breathing in again but it still hurt. S...


 what is the best way to get oxygen to the brain and in the blood?
...


 Cigarette smoke?
Smoking is such a horrible habit.
But my friend is curious to why when she smokes, air just comes out of her mouth. No smoke or anything, just cigarette smelling air? What is she doing wrong, ...


 air-conditioned?
Why is it dangerous for us to stay inside a stationary air-conditioned car with windows closed and its engine running?...


 Is there a difference between cold and a flu as far as symptoms?
...


 Any advise on the issue of snoring?
Ever since i was pregnant, i developed a habit which has never left.i snore at night which keeps my husband awake the whole night.my daughter is 2 yrs now but the habit is increasing.is there any ...


 how do you feel after using cpap?
...


 in Acute Respiratory Distress Syndrome ARDS,,what will happen to the lung compliance ?? increase or decrease?
...


 My chest hurts when I breathe in.?
about 2 days ago my chest randomly started hurting one morning when i breathed in or coughed or waked or did anything. now it just hurts when i breathe in. I am anemic and have asthma but my chest ...



lil mama
what can happen to a baby when taking 3.5 ml of antibiotic and don't need it.?
if the dr gave my 8 month old 3.5 ml of antibiotic for bronchitis is that to much. ( took it 3 tims a day) turn out she didn't have bronchitis. call the hospital they say there sorry but the dr dont work there anymore. ( but they did write it up) what to do to stop this dr. he didn't even listen to her chest but he said she had bronchitis. the antibiotic made her sicker and gave her a real bad rash. please tell me what to do i need help fast .
Additional Details
first of all mr.gazeygoo no ax-ray was not done. second for all i took her to txch ER an they said that she didn't have bronchitis and they stop the med. the DR at TXCH said the med was making her sicker.
                      









mop-27
You should seek treatment for the rash, or the reaction to the antibiotic. Since I don't know what type of antibiotic was given, nor the dosage, it would be difficult to determine if the dosage was too much or too little. 3.5 Mls is a little over 1/2 of a teaspoon. The hospital should be able to treat your baby for the reaction. You never know if someone is allergic to a medication, as allergies can develop at any time, so you can't hold the doctor or the hospital liabel for that. Hope the baby's well soon.


bunygirl1966
Lil Mama, dont panic, this happened to myself when my son was a baby, about three months old, and it was my own GP who prescribed them. He diagnosed? my son as being asthmatic and had a chest infection, so he was on cough medicine, calpol (paracetamol)for the fever and an amoxicillan anitbiotic. My son took a fever and I panicked, took him to the sick kids hospital and they were horrified to find such a small baby on so many meds!
No harm will come to your baby by taking the antibiotic its just that docs sont like to prescribe them unless absolutely necessary as the body builds up its own antibodies and we can become resistant to them. So your baby daughter will be fine, and hope she gets well soon, Buny x
sorry forgot to add the rash could be a rfeaction to the penicillin or the fever caused by her being unwell.


mlgable
The first thing is to call your regular doc and have them make a note of her sensitvity to the med on her chart so they don't prescribe this again. If you want to file a complaint then contact your states medical board. Your baby will be fine just be sure she doesn't get this same antibiotic again though since she is sensitive or maybe even allergic to it.


gazeygoo
How do you know she didn't have bronchitis?? While not auscultating (listening) to the chest would be odd was an X-ray done to determine this bronchitis?? How could we possible know if this amount of antibiotic was too much? We don't know how much of the medication each ml contained. She has obviously had a reaction to the medication which is where the problem lies, simply taking an antibiotic for no reason shouldn't be a huge issue other than it just isn't a good idea. Something just doesn't quite flow along with this question and it would seem there are parts you aren't telling us.


Matt A
Rating
Anyone taking antibiotics when they don't need them will promote antibiotic resistant strains of bacteria. One should never take antibiotics when they don't need them and if you do need them you must take all of the medication. Failure to take all the meds will also promote antibiotic resistant bacteria. Talk to your doctor about this issue.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2013 Drug3k Saturday, November 22, 2014
Terms of use - Privacy Policy